Annemarie M H Bijl

Learn More
In the European Crohn’s and Colitis Organisation (ECCO) paper of 2006 (Gut 2006;55(Suppl 1):i1–15), consensus on the diagnosis of Crohn’s disease was described. However, we were surprised that nothing was mentioned about the association between the use of mycophenolate mofetil (MMF, Cellcept) and the occurrence of Crohn’s-like enterocolitis. MMF is widely(More)
OBJECTIVE Antiepileptic drugs (AEDs) can cause various 'idiosyncratic' hypersensitivity reactions, i.e. the mechanism by which AEDs induce hypersensitivity is unknown. The aim of this study was to assess whether the presence of an aromatic ring as a commonality in chemical structures of AEDs can explain symptoms of hypersensitivity. METHODS Between(More)
Nonallergic hypersensitivity and allergic reactions are part of the many different types of adverse drug reactions (ADRs). Databases exist for the collection of ADRs. Spontaneous reporting makes up the core data-generating system of pharmacovigilance, but there is a large under-estimation of allergy/hypersensitivity drug reactions. A specific database is(More)
BACKGROUND Anaphylactic reactions to cotrimoxazole are often ascribed to the sulphamethoxazole component of this antibacterial drug. OBJECTIVE To determine whether the trimethoprim component can be the cause of an anaphylactic reaction. METHODS An analysis was made of reports on anaphylaxis attributed to trimethoprim, as notified to the Drug Safety Unit(More)
An otherwise healthy 31-year-old woman with allergic rhinoconjunctivitis developed considerable swelling of the floor of her mouth after sublingual allergen-specific immunotherapy with the hyposensitization product 'Slit One grass pollen'. After discontinuation, complaints disappeared and she was successfully put on a regimen of subcutaneous immunotherapy.(More)
Drug-induced SLE and idiopathic SLE differ in a number of important aspects, for example the male/female ratio and the age of the patients. There are also differences in incidence in different populations. The mechanism of drug-induced SLE is still largely unknown. It is generally assumed to be an allergic reaction to the drug. The database of the(More)
  • 1